# SDR F3LA2021080400057

- Difficulty date: July 30, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N201FR
- Make and model: Airbus A320-214
- Aircraft serial: 03389
- Aircraft time: 44,984 hours, 17,668 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Intake
- Condition: Contaminated
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: STRONG BURNING RUBBER SMELL MID-FLIGHT ROWS 13-14 DURING DESCENT. / PERFORMED TSM 05-50-00-810-831-A DECISION TABLE MOST PROBABLE CAUSE APU. PERFORMED AMM 49-00-00-200-812-A. FOUND OIL ON INTAKE FLAP CLEANED AREA, OPENED APU AND INSPECTED, NO OTHER DEFECTS NOTED, RAN EACH PACK INDIVIDUALLY, NO ODOR NOTED.
